I'm glad that your p-doc reassured you that the Remeron is not likely causing your symptoms (of course you already know I agree). The Seroquel may do the trick, or course, you have to give it a shot and see how you do, it's impossible to predict ahead of time if it will work, if you will feel drowsy, etc. Try very hard not to over think it and not to get multiple opinions, as that will just make you "what if" more. Take it as prescribed and go from there. If indeed you end up having an issue, like the dose may be a bit high, then address that with your doc.
Fingers crossed that you get some relief with the Seroquel. It's commonly used as a sleep aid, I've had thousands of patients on it, and my experience with it is that it's tolerated well and is effective for the vast majority of people.
Hang in there...and don't let your mind take over! LOL I know easier said than done, but like I've said before, that's your biggest downfall. You become obsessive in your thinking about the topic du jour. ;0)
I'm anxious to hear how you do! Keep us updated!